# SDR PCAA9800768

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Out Of Position
- Location: Apu
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING WITH AUTOPILOT ON, GOT A NOSE DOWN MIS-TRIM MESSAGE ON 802 PANEL.  TOUCHED TCS BUTTON AND HAD A STRONG NOSE UPTRIM, ELEVATOR MANUAL TRIM WOULD NOT WORK UP OR DOWN (FROZEN).  SHUT AUTOPILOT OFF WITH STANDBY TRIM, ACFT COULD NOT BE TRIMMED DOWN.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND A DATA PLATE FROM THE APU SUSPECT.  IT HAD FALLEN INTO THE ELEVATOR ACTUATING CHAIN TRAY, POSSIBLY CAUSING JAM.  DATA PLATE WAS REMOVED, AND RETAINED FOR RE-INSTALL.  ACFT RETURNED TO SERVICE.  ACFT TC:  17,966.  (X)
